# SDR UPS01436231

- Difficulty date: June 28, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP - TAIL COMPT  SKIN CRACKED AT FASTENER HOLE, BS 2658 BETWEEN STR 11R AND STR 12R.  CRACKED EXTERNAL SKIN AT BS 2658 BETWEEN STR R11 & R12 AREA REPAIRED AS PER SRM 53-30-03 FIG 1A.
